Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Multipliers of weak type
on locally compact Vilenkin groups

Author: T. S. Quek
Journal: Proc. Amer. Math. Soc. 124 (1996), 2727-2736
MSC (1991): Primary 43A22; Secondary 43A15, 43A70
MathSciNet review: 1327041
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a locally compact Vilenkin group with dual group $\Gamma $. We give a sufficient condition for $f\in L^\infty (\Gamma )$ to be a multiplier of weak type $(p,p)$ on $G$. Some applications of our result are given. We also prove that our result is sharp.

References [Enhancements On Off] (What's this?)

  • 1. A. Carbery, Variants of the Calderón-Zygmund theory for $L^p$-spaces, Rev. Mat. Iberomericana 2 (1986), 381--396. MR 89f:42011
  • 2. M. Cowling, G. Fendler, and J. J. F. Fournier, Variants of Littlewood-Paley theory, Math. Ann. 285 (1989), 333--342. MR 90m:42016
  • 3. R. E. Edwards and G. I. Gaudry, Littlewood-Paley and multiplier theory, Springer-Verlag, Berlin, 1977. MR 58:29760
  • 4. G. I. Gaudry and I. R. Inglis, Weak-strong convolution operators on certain disconnected groups, Studia Math. 64 (1979), 1--10. MR 80f:43012
  • 5. W. Littman, C. McCarthy, and N. Rivière, $L^p$-multiplier theorem, Studia Math. 30 (1968), 193--217. MR 37:6681
  • 6. C. W. Onneweer and T. S. Quek, On $L^p$-multipliers of mixed-norm type, J. Math. Anal. Appl. 187 (1994), 490--497. MR 96a:43007
  • 7. M. H. Taibleson, Fourier analysis on local fields, Math. Notes, vol. 15, Princeton Univ. Press, 1975. MR 58:6943

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A22, 43A15, 43A70

Retrieve articles in all journals with MSC (1991): 43A22, 43A15, 43A70

Additional Information

T. S. Quek
Affiliation: Department of Mathematics, National University of Singapore, Singapore 0511, Republic of Singapore

Keywords: Vilenkin groups, Fourier multipliers, Lipschitz spaces
Received by editor(s): November 28, 1994
Received by editor(s) in revised form: February 28, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society